Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 874530, 9 pages
http://dx.doi.org/10.1155/2014/874530
Research Article

Model Reduction of Fuzzy Logic Systems

1Research Institute of Mechatronics and Automation, Bohai University, Jinzhou, Liaoning 121013, China
2Department of Control Science and Engineering, Harbin Institute of Technology, Harbin 150080, China
3Department of Engineering, the Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 25 March 2014; Accepted 20 April 2014; Published 11 May 2014

Academic Editor: M. Chadli

Copyright © 2014 Zhandong Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhandong Yu, Jinyong Yu, and Hamid Reza Karimi, “Model Reduction of Fuzzy Logic Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 874530, 9 pages, 2014. doi:10.1155/2014/874530